# SDR SWAA2025111924786

- Difficulty date: October 16, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 57,170 hours, 34,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT.   REPAIRED FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 53-60-15-2R-1 REPAIR 1, PARAGRAPH 4. B, STEPS 2 AND 4 - 7, FIGURE 203. REFER TO BAC 5975.
